# SDR SWAA2020121536419

- Difficulty date: December 13, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 62,883 hours, 37,040 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS FWD ENTRY DOOR SLIDE COVER SEEMS LOOSE.  CHECKED FWD ENTRY DOOR SLIDE COVER ASSEMBLY COVER, FOUND TO BE SECURED AND NORMAL, REF AMM 25-66-01.
